On Cayley's Formula for Counting Trees in Nested Interval Graphs

In this paper we show that the spectrum of a nested interval graph has a very simple structure. From this result we derive a formula to the number of spanning trees in a nested interval graph, this is a generalization of the Cayley formula.

By: Don Coppersmith, Zvi Lotker

Published in: Electronic Journal of Linear Algebra, volume 11, (no ), pages 241-5 in 2004

Please obtain a copy of this paper from your local library. IBM cannot distribute this paper externally.

Questions about this service can be mailed to reports@us.ibm.com .